# SDR AALA2009021001023

- Difficulty date: February 10, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 56,869 hours, 20,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0948
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MIA - RETURNED TO GATE DUE TO LEFT NUMBER ONE DOOR SLIDE DISLODGED FROM MOUNT.  FOUND GIRT BAR STUCK.  DOOR DID NOT DISARM.  REPLACED THE LEFT NUMBER ONE DOOR SLIDE RAFT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
